Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 20, 2012, 1:29 PM EDT for 10 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2012, 1:29 PM EDT (17:29 UTC)
- Expired
- Jul 20, 2012, 2:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
Counties Anson County, NC, Cumberland County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WWUS82 KRAH 201729
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
129 PM EDT FRI JUL 20 2012
NCZ042-043-075>078-083>086-088-089-201830-
ANSON-CUMBERLAND-HARNETT-HOKE-JOHNSTON-LEE-MOORE-RICHMOND-SAMPSON-
SCOTLAND-WAYNE-WILSON-
129 PM EDT FRI JUL 20 2012
...SHOWERS AND STRONG THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS
THE SOUTHERN TIER OF CENTRAL NORTH CAROLINA THIS AFTERNOON. STORMS
WILL MOVE ACROSS SAMPSON...HARNETT...WAYNE...JOHNSTON...WILSON...
SCOTLAND...RICHMOND.. .MOORE...LEE...CUMBERLAND...ANSON AND HOKE
COUNTIES THROUGH 230 PM EDT...
AT 123 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS STRETCHING
WILSON AND GOLDSBORO WEST ACROSS THE SOUTHERN COASTAL PLAIN THROUGH
FAYETTEVILLE...RAEFORD...AND ROCKINGHAM TO WADESBORO. THE STORMS
WERE MOVING MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WILSON...
GOLDSBORO...FAYETTEVILLE...FORT BRAGG...RAEFORD...LAURINBURG...
ROCKINGHAM AND WADESBORO.
HAZARDS INCLUDE...
HEAVY DOWNPOURS.
GUSTY WINDS OF 30 TO 40 MPH.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH MAY CAUSE MINOR
FLOODING IN LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. MOTORISTS SHOULD REDUCE DRIVING SPEEDS TO
AVOID HYDROPLANING.
&&
LAT...LON 3480 7968 3481 8029 3498 8031 3517 7976
3516 7962 3520 7966 3581 7788 3560 7778
3518 7783 3515 7790 3518 7816 3493 7815
3483 7847 3483 7890 3495 7904 3483 7919
3483 7934 3477 7933 3463 7946
TIME...MOT...LOC 1723Z 251DEG 18KT 3507 7890
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 20, 10:05 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 20, 10:05 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1005 AM EDT FRI JUL 20 2012 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTH TODAY AS AN UPPER LEVEL DISTURBANCE PROGRESSES SOUTHEAST FROM THE OHIO VALLEY INTO THE CAROLINAS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THE WEEKEND AS THE FRONT STALLS OUT OVER THE REGION. && .NEAR TERM /TODAY AND TONIGHT/... AS OF 1005 AM FRIDAY... THE LATEST SURFACE ANALYSIS SHOWED A WAVY FRONTAL BOUNDARY...WITH SURFACE WAVES ALONG THE BOUNDARY...EXTENDING MAINLY ALONG AND NEAR THE OHIO RIVER...THEN SOUTHEAST FROM SOUTHERN OHIO TOWARD DELMARVA. A SURFACE TROUGH WAS ALSO LOCATED OVER THE FOOTHILLS AND FAR WESTERN PIEDMONT. WHILE THE SURFACE GRADIENT WAS SLACK OVER CENTRAL NORTH CAROLINA...AMDAR SOUNDINGS AS WELL AS THE KGSO 12Z SOUNDING SHOWED SOME WINDS NEAR THE INVERSION AROUND 20KT. ALREADY...THERE HAVE BEEN A COUPLE OF GUSTS APPROACHING 20KT ON SURFACE OBSERVATIONS...NOTABLY AT KFAY. WHILE DIFFICULT TO RESOLVE ON STANDARD WATER VAPOR IMAGERY...EARLY MORNING VISIBLE IMAGERY WOULD SUGGEST AN MCV MOVING OVER FAR NORTHEAST TENNESSEE...WHICH ESSENTIALLY ALL OF THE SHORT-TERM GUIDANCE FORECASTS MOVING EAST OVER OR VERY NEAR CENTRAL NORTH CAROLINA DURING THE AFTERNOON. THE RUC IS THE STRONGEST AMONG THE GFS AND NAM...AND WHILE PRECIPITABLE WATER VALUES ARE CURRENTLY AT A REGIONAL MINIMUM OVER THE WESTERN THIRD OF THE STATE ON THE LATEST SPC MESOANALYSIS...WITH THE APPROACH OF THE MCV AND EXPECTED SLOW EASTWARD PROGRESS OF THE SURFACE TROUGH IN RESPONSE...850MB THETA-E ADVECTION FROM THE SOUTHWEST SHOULD LIMIT OR NULLIFY ANY PRECIPITABLE WATER REDUCTION THIS AFTERNOON. 850MB DEW POINTS ARE IN THE TEENS ON THE LATEST UPPER-AIR ANALYSIS AT THAT LEVEL. MORNING LOW CLOUDS WERE GRADUALLY DIMINISHING ON THE LATEST VISIBLE IMAGES...AND WHILE 1000-500MB LAPSE RATES ARE NOT FORECAST PARTICULARLY HIGH THIS AFTERNOON...TO AROUND 6.5C/KM...AND DCAPE IS FAIRLY LOW...AROUND 200J/KG...THE COMBINATION OF BETTER SYNOPTIC FORCING...BETTER AVAILABLE LOW-LEVEL WINDS...AND SOME INCREASING SHEAR LATE ESPECIALLY NORTHWEST...WHERE 0-6KM SHEAR SHOULD INCREASE TO AROUND 25KT...SHOULD PROVIDE FOR THE POTENTIAL OF SOME THUNDERSTORMS ORGANIZING ENOUGH TO HAVE A RISK FOR SEVERE WEATHER WITH DAMAGING WIND THE PRIMARY SEVERE WEATHER THREAT. SREF PROBABILISTIC FORECAST FOR GREATER THAN 100 CLOUD-TO-GROUND LIGHTNING STRIKES SUGGESTS A MAXIMUM OVER THE WESTERN PIEDMONT...AND THIS SEEMS REASONABLE WHERE THE -10C TO -30C CAPE IS A MAXIMUM...TO AROUND 600J/KG. THE PREVIOUS FORECAST OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING SEEMS VERY REASONABLE AND CONTINUED THIS FOR THE AFTERNOON...INCREASING THE RAW NUMBERS ON THE CHANCES FOR RAIN MAINLY TOWARD THE YADKIN RIVER TO JUST SHY OF CATEGORICAL BASED ON THE CONSENSUS OF THE ABOVE...PLUS MOS GUIDANCE AND THE LATEST HRRR WRF OUTPUT. TEMPERATURES IN MOST LOCATIONS... AFTER A SLOW START IN THEIR RISE DUE TO CLOUDS...SHOULD REACH LOWER TO MID 90S...POSSIBLY MORE OF A STRUGGLE TO REACH 90 IN THE IMMEDIATE TRIAD. -DJF TONIGHT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EVENTUALLY DECREASE FROM W-E OR NW-SE AFTER MIDNIGHT IN ASSOC/W CONVECTIVE OVERTURNING AND NOCTURNAL STABILIZATION. HOWEVER...WILL KEEP AT LEAST 20-30% PRECIP CHANCES IN PLACE THE REMAINDER OF THE NIGHT GIVEN AN APPROACHING UPPER LEVEL TROUGH IN THE PRESENCE OF A VERY MOIST AND MARGINALLY UNSTABLE AIRMASS. LOW-LEVEL SHEAR BETWEEN SUNSET AND MIDNIGHT (01-04Z) THIS EVENING (EAST OF HWY 1) IS PROGGED TO BE SIMILAR TO THAT ANALYZED BY SPC MESOANALYSIS AT 09Z THIS MORNING (150 M2/S2 OF 0-1 KM HELICITY AND 20-25 KT OF 0-1 KM BULK SHEAR OVER CENTRAL/EASTERN NC). HOWEVER...DEEP CONVECTION WOULD HAVE A DIFFICULT TIME REMAINING SFC-BASED BY THE TIME LOW-LEVEL SHEAR STRENGTHENS IN CENTRAL NC...AND THE PROBABILITY OF A BRIEF/ISOLD TOR IS TOO LOW TO MENTION. IF THERE WAS A VERY LOW-END POTENTIAL...IT WOULD LIKELY BE EAST OF I-95 BETWEEN 01-04Z IN AREAS NOT STABILIZED BY OUTFLOW AND/OR THE SEABREEZE. WITH A VERY MOIST LOW-LEVEL AIRMASS IN PLACE...EXPECT LOWS TONIGHT IN THE LOWER 70S...OR 71-74F. -VINCENT && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 145 AM FRIDAY... PULSE THUNDERSTORMS WILL BRING LOCALLY VERY HEAVY RAIN AND GUSTY WINDS BOTH SATURDAY AND SUNDAY. A WEAK SURFACE COLD FRONT IS EXPECTED TO DRIFT SOUTHERLY SOUTH THROUGH TN/WVA/VA SATURDAY... POSSIBLY REACHING NORTHERN NC LATE SATURDAY AND SATURDAY NIGHT... BEFORE STALLING OVER OUR REGION INTO SUNDAY. THE STRONG CONFLUENCE ALONG THIS FRONT WILL COMBINE WITH STRONG SURFACE HEATING TO PROVIDE MORE THAN ADEQUATE LIFT OF VERY MOIST AIR IN SUPPORT OF THE DEVELOPMENT OF NUMEROUS THUNDERSTORMS AGAIN SATURDAY AFTERNOON INTO THE EVENING. AREAL AVERAGE QPF SHOULD BE ON THE ORDER OF 0.50 TO 1 INCH... WITH SOME LOCALLY VERY HEAVY AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE DUE TO THE MOISTURE POOLING AND SLOW STORM MOVEMENT. THIS INFORMATION WILL CONTINUE TO BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK (HWO). SUNDAY SHOULD AGAIN BE JUST AS CONVECTIVELY ACTIVE WITH THE LOW LEVEL CONFLUENCE ZONE BECOMING NEARLY STATIONARY OVER THE PIEDMONT. QPF SUNDAY WILL AGAIN INDICATE 0.50 TO 1 INCH AREAL AVERAGES... WITH LOCALLY 2 INCHES AGAIN POSSIBLE. HOPEFULLY... THE HEAVIER AMOUNTS WILL FALL IN DIFFERENT LOCATIONS THAN THOSE THAT RECEIVE HEAVY AMOUNTS BOTH FRIDAY AND SATURDAY. THAT IS NOT ALWAYS THE CASE HOWEVER... THEREFORE SOME LOCAL AREAS MAY RECEIVE OVER 4 INCHES OF RAIN TOTAL TODAY THROUGH SUNDAY. SHEAR IS FORECAST TO CONTINUE TO BE LACKING WHICH OFTEN WILL LEAD TO THE CONVECTIVE MODE BEING "PULSE"... OR TYPICAL SUMMERTIME STRONG THUNDERSTORMS. THIS MEANS LESS IN THE WAY OF ORGANIZED SEVERE STORMS. HOWEVER... EVEN THOUGH "ORGANIZED AND WIDESPREAD" SEVERE THUNDERSTORMS ARE NOT FORECAST... THERE WILL LIKELY BE BE A RAPID DEVELOPMENT OF "PULSE" THUNDERSTORMS BOTH SATURDAY AND SUNDAY. SOME OF THESE MAY BECOME LOCALLY SEVERE WITH DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. WE WILL HIGHLIGHT THIS LOCAL PULSE SEVERE CHANCE AS WELL IN THE HWO FOR BOTH DAYS. HIGHS SATURDAY ARE FAVORED TO BE IN THE 86-92 RANGE... N TO S. LOWS SATURDAY NIGHT... 69-73. HIGHS SUNDAY MAY BE A BIT COOLER (ONLY DUE TO THE FORECAST HIGH DEW POINTS AND WETTER GROUND BY THEN) 85-90. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 145 AM FRIDAY... ANOTHER HOT AND HUMID WEEK...WITH A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. STRONG UPPER RIDGING IS FORECAST TO BEGIN TO EXTEND EASTWARD FROM THE CENTRAL UNITED STATES TO NEAR THE APPALACHIANS BY MID WEEK. THE BOUNDARY THAT IS FORECAST TO BRING THE THUNDERSTORMS TO OUR REGION THIS WEEKEND IS FORECAST TO DISSIPATE OVER OUR AREA MONDAY THROUGH TUESDAY. AS WE LOSE THE INFLUENCE OF THE BOUNDARY (LIFT/MOISTURE POOLING/CONVERGENCE) WE WILL SEE THE WIDESPREAD STORMS OF THE WEEKEND BECOME SCATTERED DURING MONDAY AND TUESDAY. A NW FLOW ALOFT MAY NOT TURN OUT TO BE THAT MUCH DRIER MID TO LATE WEEK AS DISTURBANCES ALOFT MAY TRIGGER AT LEAST SCATTERED DIURNAL STORMS ALL WEEK. WE WILL MAINTAIN POPS OF AT LEAST CLIMATOLOGY FOR LATE JULY (35 PERCENT OR SO) MOST OF THE WEEK. THE HEAT WILL ALSO BEGIN TO RETURN WITH LESS IN THE WAY OF CLOUDS/ STORMS DURING THE PM HOURS. THEREFORE...HIGHS ARE EXPECTED TO BE IN THE UPPER 80S TO LOWER 90S MONDAY...90-95 TUESDAY... THEN MOSTLY MID 90S BY THURSDAY. IT WILL CONTINUE VERY MUGGY WITH DEW POINTS IN THE 70S. LOWS WILL ALSO BE IN THE 70S. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... AS OF 1005 AM FRIDAY... MVFR CEILINGS WILL LIFT AND BECOME VFR DURING THE MORNING...WITH MOSTLY VFR CONDITIONS EXPECTED THEREAFTER THROUGH 12Z. SURFACE WINDS WILL SHOW SOME GUSTINESS...POSSIBLY TO NEAR 20KT PARTICULARLY TOWARD KFAY AND KRWI THIS AFTERNOON. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL NC THIS AFTERNOON AND LINGER INTO THIS EVENING AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. WILL MENTION VCSH AT ALL TAF SITES BY 17-18Z...WITH A TEMPO GROUP FOR IFR CONDITIONS AND GUSTY WINDS BETWEEN 18-22Z AT INT/GSO AND 19-23Z AT RDU/RWI/FAY...WHEN DEEP CONVECTION WILL BE MOST LIKELY. ISOLD TO SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE THROUGH THE END OF THE TAF PERIOD...THOUGH CONVECTION SHOULD WEAKEN AND DECREASE IN COVERAGE AFTER 03Z THIS EVENING. LOOKING AHEAD: EXPECT SCATTERED TO NUMEROUS SHOWERS AND STORMS DURING THE AFTERNOON AND EVENING HOURS SATURDAY AND SUNDAY AS THE FRONT STALLS OUT OVER VA/NC. SUB-VFR FOG AND/OR CEILINGS WILL BE POSSIBLE DURING THE PRE-DAWN HOURS EACH MORNING IN ASSOCIATION WITH A MOIST AIRMASS IN PLACE. AFTERNOON AND EVENING SHOWERS/STORMS AND PRE-DAWN FOG/STRATUS WILL REMAIN POSSIBLE THROUGH EARLY/MID NEXT WEEK IN ASSOCIATION WITH A SEASONABLY MOIST AIRMASS IN THE PRESENCE OF NW FLOW ALOFT. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...DJF/VINCENT SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...DJF/VINCENT
Hazardous weather outlook, Jul 20, 4:28 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 428 AM EDT FRI JUL 20 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-210830- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 428 AM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE SLOWLY SOUTH THROUGH VIRGINIA TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE TRACKS SOUTHEAST TOWARD THE CAROLINAS. IN ADVANCE OF THE FRONT...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL NORTH CAROLINA THIS AFTERNOON. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS AND HAIL UP TO THE SIZE OF QUARTERS. LOCALLY HEAVY RAINFALL AND ISOLATED FLOODING WILL ALSO BE POSSIBLE...THOUGH PRIMARILY IN URBAN AREAS. THE THREAT FOR SEVERE WEATHER WILL BE GREATEST BETWEEN 2 PM THIS AFTERNOON AND 11 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS ON SATURDAY AND SUNDAY AS THE FRONT STALLS OUT OVER THE REGION. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...IN ADDITION TO LOCALLY HEAVY RAINFALL AND ISOLATED FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD MONITOR THE LATEST DAY 1 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER...AND BE PREPARED FOR THE POSSIBILITY OF SEVERE THUNDERSTORM WATCHES AND WARNINGS LATER THIS AFTERNOON AND EVENING. VINCENT
In the hours before
Special weather statement, Jul 20, 1:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
129 PM EDT FRI JUL 20 2012
NCZ042-043-075>078-083>086-088-089-201830-
ANSON-CUMBERLAND-HARNETT-HOKE-JOHNSTON-LEE-MOORE-RICHMOND-SAMPSON-
SCOTLAND-WAYNE-WILSON-
129 PM EDT FRI JUL 20 2012
...SHOWERS AND STRONG THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS
THE SOUTHERN TIER OF CENTRAL NORTH CAROLINA THIS AFTERNOON. STORMS
WILL MOVE ACROSS SAMPSON...HARNETT...WAYNE...JOHNSTON...WILSON...
SCOTLAND...RICHMOND.. .MOORE...LEE...CUMBERLAND...ANSON AND HOKE
COUNTIES THROUGH 230 PM EDT...
AT 123 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS STRETCHING
WILSON AND GOLDSBORO WEST ACROSS THE SOUTHERN COASTAL PLAIN THROUGH
FAYETTEVILLE...RAEFORD...AND ROCKINGHAM TO WADESBORO. THE STORMS
WERE MOVING MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WILSON...
GOLDSBORO...FAYETTEVILLE...FORT BRAGG...RAEFORD...LAURINBURG...
ROCKINGHAM AND WADESBORO.
HAZARDS INCLUDE...
HEAVY DOWNPOURS.
GUSTY WINDS OF 30 TO 40 MPH.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH MAY CAUSE MINOR
FLOODING IN LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. MOTORISTS SHOULD REDUCE DRIVING SPEEDS TO
AVOID HYDROPLANING.
&&
LAT...LON 3480 7968 3481 8029 3498 8031 3517 7976
3516 7962 3520 7966 3581 7788 3560 7778
3518 7783 3515 7790 3518 7816 3493 7815
3483 7847 3483 7890 3495 7904 3483 7919
3483 7934 3477 7933 3463 7946
TIME...MOT...LOC 1723Z 251DEG 18KT 3507 7890
13The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:01 PM EDT | Special Weather Statement | RAH | Montgomery, Moore, Richmond, Stanly | 59 min |
| Jul 19, 8:46 PM EDT | Special Weather Statement | RAH | Lee | 59 min |
| Jul 19, 10:09 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Richmond, Scotland | 51 min |
| Jul 20, 2:16 PM EDT | Special Weather Statement | RAH | Randolph | 59 min |
| Jul 20, 2:37 PM EDT | Special Weather Statement | RAH | Anson, Cumberland, Harnett, Hoke, Moore, Richmond and 3 more | 53 min |
| Jul 20, 2:55 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore | 50 min |
| Jul 20, 3:00 PM EDT | Special Weather Statement | RAH | Chatham | 60 min |
| Jul 20, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 28 min |
| Jul 20, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 47 min |
| Jul 20, 3:48 PM EDT | Special Weather Statement | RAH | Chatham | 57 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Lee, Wake | 72 min |
| Jul 20, 4:53 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Randolph, Wake | 97 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | RAH | Alamance | 62 min |
| Jul 20, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 41 min |
| Jul 20, 5:29 PM EDT | Special Weather Statement | RAH | Granville, Vance, Warren | 61 min |
| Jul 20, 5:37 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 83 min |
| Jul 20, 5:51 PM EDT | Special Weather Statement | RAH | Davidson | 54 min |
| Jul 20, 5:54 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Franklin, Granville, Orange, Person and 2 more | 2 hr |
| Jul 20, 6:25 PM EDT | Special Weather Statement | RAH | Sampson | 65 min |
| Jul 20, 6:41 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 64 min |
| Jul 20, 6:48 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.